MathSciNet Relay Station
MathSciNet bibliographic data
MR1659504 60G40 (60J10)
Fuh, Cheng Der; Lai, Tze Leung Wald's equations, first passage times and moments of ladder variables in Markov random walks. J. Appl. Probab. 35 (1998), no. 3, 566–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement